MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-230044

Медицинская библиотека · BMJ case reports · 2019

Unusual presentation of haemoptysis following accidental inhalation of the 'superwarfarin' rodenticide brodifacoum.

Love Ryan Laurence, Sharma Naveen, Chong Katie

Клинический случайСтатьяПеревод в очереди

Аннотация

Haemoptysis is a worrying symptom for patients and can represent a diagnostic challenge for clinicians. We present the case of a 56-year-old woman who presented to the emergency department with acute haemoptysis and associated sudden-onset dyspnoea. The patient remained haemodynamically stable and there was no demonstrable drop in haemoglobin concentration. Following rigorous investigations, on further questioning, the patient recalled inadvertent inhalation of the rodenticide brodifacoum. This exposure was deemed to represent the cause of their acute haemoptysis, which subsequently fully resolved without intervention.

Для цитирования: Love Ryan Laurence, Sharma Naveen, Chong Katie. Unusual presentation of haemoptysis following accidental inhalation of the 'superwarfarin' rodenticide brodifacoum.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-230044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.